Alert archive / Hawaii / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 2, NWS Honolulu, HI
NWS Honolulu, HI issued this severe thunderstorm warning at Dec 19, 2022, 5:31 AM HST for Kauai County, Hawaii. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 19, 2022, 5:31 AM HST (15:31 UTC)
- Expired
- Dec 19, 2022, 6:20 AM HST
- In force
- 49 min
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kauai County, HI
The radar
The South Kauai radar (PHKI), 24 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 6:35 PM HST | Severe Thunderstorm Watch | SPC | 353 days |
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 3.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.7
The text
As transmitted.
028
WUHW50 PHFO 191531
SVRHFO
HIC007-191630-
/O.NEW.PHFO.SV.W.0002.221219T1531Z-221219T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Honolulu HI
531 AM HST Mon Dec 19 2022
The National Weather Service in Honolulu has issued a
* Severe Thunderstorm Warning for...
The island of Kauai in Kauai County
* Until 630 AM HST.
* At 531 AM HST, a severe thunderstorm was located 6 miles west of
Polihale, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over sparsely populated areas
of Kauai in Kauai County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2221 15934 2215 15930 2205 15934 2197 15933
2188 15943 2191 15960 2189 15961 2202 15979
2206 15979 2216 15971 2223 15956 2221 15950
2223 15949 2222 15943 2224 15940
TIME...MOT...LOC 1531Z 272DEG 46KT 2210 15985
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jelsema3 follow-up statements
087
WWHW50 PHFO 191554
SVSHFO
Severe Weather Statement
National Weather Service Honolulu HI
554 AM HST Mon Dec 19 2022
HIC007-191630-
/O.CON.PHFO.SV.W.0002.000000T0000Z-221219T1630Z/
Kauai in Kauai HI-
554 AM HST Mon Dec 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM HST
FOR KAUAI IN KAUAI COUNTY...
At 554 AM HST, a severe thunderstorm was located 6 miles southeast of
Kokee State Park, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over sparsely populated areas of
Kauai in Kauai County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2221 15934 2215 15930 2205 15934 2197 15933
2188 15943 2191 15960 2189 15961 2202 15979
2206 15979 2216 15971 2223 15956 2221 15950
2223 15949 2222 15943 2224 15940
TIME...MOT...LOC 1554Z 271DEG 44KT 2209 15957
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jelsema599
WWHW50 PHFO 191609
SVSHFO
Severe Weather Statement
National Weather Service Honolulu HI
609 AM HST Mon Dec 19 2022
HIC007-191630-
/O.CON.PHFO.SV.W.0002.000000T0000Z-221219T1630Z/
Kauai in Kauai HI-
609 AM HST Mon Dec 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM HST
FOR KAUAI IN KAUAI COUNTY...
At 609 AM HST, a severe thunderstorm was located over Kealia, moving
east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over sparsely populated areas of
Kauai in Kauai County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2221 15934 2215 15930 2205 15934 2197 15933
2188 15943 2191 15960 2189 15961 2202 15979
2206 15979 2216 15971 2223 15956 2221 15950
2223 15949 2222 15943 2224 15940
TIME...MOT...LOC 1609Z 269DEG 46KT 2210 15932
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
R BALLARD640
WWHW50 PHFO 191620
SVSHFO
Severe Weather Statement
National Weather Service Honolulu HI
620 AM HST Mon Dec 19 2022
HIC007-191629-
/O.CAN.PHFO.SV.W.0002.000000T0000Z-221219T1630Z/
Kauai in Kauai HI-
620 AM HST Mon Dec 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR KAUAI IN KAUAI COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM HST.
LAT...LON 2221 15934 2215 15930 2205 15934 2197 15933
2188 15943 2191 15960 2189 15961 2202 15979
2206 15979 2216 15971 2223 15956 2221 15950
2223 15949 2222 15943 2224 15940
TIME...MOT...LOC 1612Z 272DEG 46KT 2210 15917
$$
R BallardWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 4:17 AM HST, 1 hour 14 minutes earlier.
Area forecast discussion, Dec 19, 4:17 AM HST, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 417 AM HST Mon Dec 19 2022 .SYNOPSIS... Numerous showers, heavy at times, and thunderstorms will continue today as a kona storm moves through the region. Bands of strong thunderstorms are moving through islands ahead of a vigorous cold front that will sweep across the state from northwest to southeast today. These stronger thunderstorms may become severe with strong winds and the potential for hail. Strong southwesterly kona winds will increase ahead of the cold front, with the strongest wind speeds forecast for communities along the down wind north and east slopes of mountain areas. Periods of heavy rain with this storm may produce flash flooding in some areas. Weather conditions will improve over the western islands later this afternoon and evening and improve across the rest of the state by Tuesday morning. Fair weather and light winds expected from Wednesday through the weekend. && .DISCUSSION... The short range weather forecast continues to show a wet and unstable weather pattern for all islands today. Two bands of showers and thunderstorms are passing through the Hawaii Region this morning. The first band is producing numerous showers, heavy at times, with scattered thunderstorms near Maui and the Big Island. The second band is associated with the cold front and is passing eastward through Kauai and Oahu this morning. This front will continue to sweep eastward affecting all islands with increasing winds, periods of heavy showers and scattered thunderstorms ahead of the frontal trough. Expect sustained southwest winds of 20 to 30 MPH with stronger gusts today along with periods of heavy rain and thunderstorms. These strong winds will be magnified by thunderstorms, including mountain peaks and down wind of higher elevation areas. Mountain peaks and communities along north and east slopes of mountains will see much stronger wind speeds develop as the front gets closer to each island. The timing of this cold frontal passage will vary as the front sweeps eastward. Expect the front to pass over Oahu today around 7 AM HST, Molokai and Lanai around noon HST, reaching Maui around 1 PM HST, and finally over the western Big Island around 6 PM HST. A few of these strong thunderstorms moving over the western islands will pull down stronger winds aloft to the surface, increasing the threat for damaging and gusty winds over the islands of Niihau, Kauai and Oahu this morning. A Severe Thunderstorm Watch remains in effect for Kauai County and Oahu this morning. This threat for severe thunderstorms may move eastward to Maui County and possibly Hawaii County later today and the Severe Thunderstorm Watch may need to be expanded eastward to cover this damaging wind threat. The potential for flash flooding will continue today for areas ahead and along the cold front. Soil moisture is already saturated from the rainfall yesterday and heavy rainfall will increase flooding potential. Periods of intense rainfall rates of 3 to 4 inches per hour today may trigger flash flooding over any island. Tuesday and Wednesday...Well-mixed, gusty westerlies build in behind the cold front and focus showers over leeward slopes through Tuesday. Fair weather with much lighter winds are expected by Wednesday. Thursday onward, light winds remain in the forecast lasting into the weekend. Another front could approach and stall just west of the state by Friday. Most of the moisture and instability looks to stay well north of the island chain with this next frontal band. && .AVIATION... A strong cold front and an upper-level trough associated with a deep low pressure system north of the main Hawaiian Islands continue to move rapidly toward the east-southeast. The front appears to be moving across Kauai early this morning, and will eventually move from Oahu to the Big Island through this afternoon. Unstable atmospheric conditions and enhanced moisture are producing widespread cloud cover and rainfall along with thunderstorms ahead of the front. This is a high impact weather event, which is very unusual for the main Hawaiian Islands. ALL aviation interests are urged to monitor the latest forecasts, and use extra caution during the next 24 hours. Widespread MVFR conditions, and localized IFR conditions, due to low ceilings and reduced visibilities are occurring across most of the state. AIRMET Sierra remains in effect for mountain obscuration above 2 thousand feet for most islands. This AIRMET may remain in effect for most of the state into this afternoon. The thunderstorms in the vicinity of Hawaii continue to require a convective SIGMET (XRAY series) early this morning. Note that some thunderstorms may become severe. We have also mentioned the potential for light icing occurring in clouds across most of the state in the layer from 12 to 22 thousand feet in AIRMET Zulu. As the front continues to move down the island chain, expect significant strengthening of the low-level southwest to west winds. AIRMET Tango is currently in effect for Tempo moderate mechanical low-level turbulence below 9 thousand northwest through southeast of the higher terrain on all islands. AIRMET Tango is also in effect for sustained wind speeds of 30 kt or greater for the western islands. These strong sustained winds will likely spread to the rest of the state later today. Finally, we are including AIRMET Tango for TEMPO moderate upper-level turbulence in the layer from 18 to 30 thousand feet. && .MARINE... A robust cold front near Kauai will continue to move southeast across the islands tonight, bringing a wide array of marine hazards. These include the potential for gusty winds, hail and waterspouts in and around strong to severe thunderstorms, sustained near- gale to gale-force southwest to west winds, as well as rapidly increasing seas and surf. A Gale warning continues for all Hawaiian waters through this afternoon. Additionally, a High Surf Warning (HSW) for exposed north and west facing shores is in effect for a long lived northwest swell through Tuesday afternoon. Less exposed shorelines may need a High Surf Advisory (HSA), to be issued later, as the swell builds down the island chain. Even after the front moves east of the islands, west winds are expected to remain strong to near-gale on Tuesday as low pressure moves east passing a couple hundred miles north of the islands. Winds will decline Tuesday night into Wednesday as the low departs to the northeast and a ridge builds over the area. The strong low pushing the cold front over the islands will produce a long-lived and extra-large northwest swell that will rapidly build into the islands and bring surf heights well above High Surf Warning (HSW) levels. There is high potential for wave run- up onto vulnerable roadways and coastal areas in the HSW areas, with the most likely time for these impacts being tonight into Tuesday morning during high tide. This swell is expected to drop below warning thresholds Tuesday night into Wednesday. The northwest Pacific remains active resulting in a large northwest swell towards the end of the week near High Surf Advisory (HSA) levels. Surf along south and west facing shores will also see an increase in short- period wind waves tonight into Tuesday due to the strong onshore winds. && .HFO WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch 1 until this morning for Kauai County and Oahu. Flood Watch through late tonight for all Hawaiian Islands. High Wind Warning until 6 PM HST this evening for all Hawaiian Islands. High Wind Warning until 6 AM HST Tuesday for Haleakala Summit. High Wind Warning until 6 AM HST Wednesday for Big Island Summits. Winter Storm Warning until 6 AM HST Tuesday for Big Island Summits. Gale Warning until 6 PM HST this evening for all Hawaiian waters. High Surf Warning through 6 PM HST Tuesday for north and west facing shores of Niihau, Kauai, Oahu and Molokai, and north facing shores of Maui. && DISCUSSION...Bohlin AVIATION...Houston MARINE...Shigesato
In the hours before
Special weather statement, Dec 18, 11:47 PM HST, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Honolulu HI
1147 PM HST Sun Dec 18 2022
HIZ001-003-004-029>031-191115-
Kauai North HI-Kauai East HI-Niihau HI-Kauai Southwest HI-
Kauai South HI-Kauai Mountains HI-
1147 PM HST Sun Dec 18 2022
...Strong thunderstorms will impact portions of Niihau in Kauai and
Kauai in Kauai Counties through 115 AM HST...
At 1147 PM HST, Doppler radar was tracking strong thunderstorms along
a line extending from 20 miles northwest of Polihale to 35 miles west
of Barking Sands. Movement was east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over sparsely populated areas of Niihau in
Kauai and Kauai in Kauai Counties, including the following locations:
Puhi...Waimea Canyon State Park...Kaumakani...Kealia...Kalihiwai...
Pakala Village...Hanamaulu...Wailua River State Park and Eleele.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2215 15930 2197 15933 2188 15943 2189 15961
2202 15979 2198 16007 2190 16008 2187 16016
2178 16021 2181 16025 2188 16023 2201 16009
2202 15999 2214 15974 2222 15959 2224 15940
TIME...MOT...LOC 0947Z 262DEG 41KT 2235 15991 2193 16033
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
JelsemaLocal storm report, Dec 19, 1:36 AM HST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
136 AM HST MON DEC 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND DMG WAIMEA 21.96N 159.66W
12/19/2022 KAUAI HI EMERGENCY MNGR
WIDESPREAD POWER OUTAGES REPORTED.
&&
AGSpecial weather statement, Dec 19, 1:48 AM HST, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Honolulu HI
148 AM HST Mon Dec 19 2022
HIZ015-017-018-042>047-049-191300-
South Maui/Upcountry HI-Maui Central Valley South HI-
Windward Haleakala HI-Lanai Mauka HI-Maui Central Valley North HI-
Lanai South HI-Maui Leeward West HI-Lanai Leeward HI-
Lanai Windward HI-Maui Windward West HI-
148 AM HST Mon Dec 19 2022
...Strong thunderstorms will impact portions of Lanai and Maui in
Maui County through 300 AM HST...
At 147 AM HST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Halawa Valley to 42 miles
southwest of Manele. Movement was east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kahului, Kihei, Lahaina, Lanai City, Kapalua, Honokohau, Puunene,
Waikapu, Paia, Wailuku, Waiehu, Maalaea, Waihee, Napili-Honokowai,
Manele, Kaanapali, Haliimaile, Olowalu, Kanaha Beach Park and Honolua
Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2090 15648 2093 15636 2089 15635 2077 15646
2080 15648 2078 15654 2088 15670 2083 15680
2076 15684 2074 15697 2084 15700 2089 15707
2093 15703 2092 15693 2083 15681 2089 15669
2101 15666 2104 15660
TIME...MOT...LOC 1147Z 286DEG 17KT 2125 15658 2034 15739
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JelsemaSpecial weather statement, Dec 19, 2:46 AM HST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Honolulu HI
246 AM HST Mon Dec 19 2022
HIZ023-191345-
Kona HI-
246 AM HST Mon Dec 19 2022
...A strong thunderstorm will impact portions of Hawaii in Hawaii
County through 345 AM HST...
At 245 AM HST, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Captain Cook, or 20 miles south of Kailua-Kona,
moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Captain Cook, Honalo, Kealakekua, Honaunau, Kahaluu-Keauhou, Kainaliu
and Milolii.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 1920 15591 1936 15589 1944 15593 1949 15593
1949 15595 1958 15598 1960 15597 1960 15583
1917 15581
TIME...MOT...LOC 1245Z 261DEG 20KT 1936 15610
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
GibbsSpecial weather statement, Dec 19, 2:58 AM HST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Honolulu HI
258 AM HST Mon Dec 19 2022
HIZ016>018-022-045>050-191430-
South Maui/Upcountry HI-Kipahulu HI-South Haleakala HI-
Maui Central Valley South HI-Haleakala Summit HI-
Windward Haleakala HI-Maui Central Valley North HI-
Maui Leeward West HI-Maui Windward West HI-Kahoolawe HI-
258 AM HST Mon Dec 19 2022
...Strong thunderstorms will impact portions of Kahoolawe and Maui
in Maui County through 430 AM HST...
At 257 AM HST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Pauwela to 18 miles south of
Manele. Movement was east at 25 mph.
HAZARD...Wind gusts of 45 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kahului, Kihei, Haliimaile, Kipahulu, Keokea, Makawao, Paia, Wailuku,
Wailea, Waihee, Pukalani, Kula, Puunene, Pauwela, Waikapu, Waiehu,
Makena, Kaupo, Maalaea and Haiku-Pauwela.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2069 15600 2064 15607 2058 15637 2063 15645
2057 15654 2052 15655 2053 15670 2060 15660
2059 15652 2065 15645 2079 15647 2081 15660
2094 15652 2090 15644 2095 15633 2094 15625
2082 15611 2078 15599
TIME...MOT...LOC 1257Z 270DEG 20KT 2106 15636 2048 15682
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JelsemaLocal storm report, Dec 19, 3:40 AM HST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
340 AM HST MON DEC 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM NON-TSTM WND DMG WAIMANALO 21.35N 157.73W
12/19/2022 HONOLULU HI EMERGENCY MNGR
KALANIANAOLE HWY CLOSED BOTH DIRECTIONS
BETWEEN BELLOWS AND THE ELEMENTARY SCHOOL,
DUE TO DOWN POWER LINES.
&&
AGThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 2:42 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 18, 3:43 PM HST | High Surf Advisory | HFO | Honolulu, Kauai, Kalawao | 39 min |
| Dec 18, 4:46 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 18, 5:26 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 18, 5:54 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 18, 7:20 PM HST | Special Marine Warning | HFO | 115 min | |
| Dec 18, 9:05 PM HST | Special Marine Warning | HFO | 73 min | |
| Dec 18, 9:14 PM HST | Special Marine Warning | HFO | 71 min | |
| Dec 18, 11:21 PM HST | Special Marine Warning | HFO | 114 min | |
| Dec 18, 11:47 PM HST | Special Weather Statement | HFO | Kauai | 88 min |
| Dec 19, 12:00 AM HST | Severe Thunderstorm Warning | HFO | Kauai | 60 min |
| Dec 19, 12:43 AM HST | Areal Flood Advisory | HFO | Kalawao | 105 min |
| Dec 19, 1:06 AM HST | Special Marine Warning | HFO | 114 min | |
| Dec 19, 1:47 AM HST | Special Marine Warning | HFO | 118 min | |
| Dec 19, 1:48 AM HST | Special Weather Statement | HFO | Kalawao | 72 min |
| Dec 19, 1:57 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 19, 2:20 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Dec 19, 2:21 AM HST | Special Marine Warning | HFO | 114 min | |
| Dec 19, 2:46 AM HST | Special Weather Statement | HFO | Hawaii | 59 min |
| Dec 19, 2:58 AM HST | Special Weather Statement | HFO | Kalawao | 92 min |
| Dec 19, 3:21 AM HST | Special Marine Warning | HFO | 52 min | |
| Dec 19, 3:47 AM HST | Special Marine Warning | HFO | 82 min | |
| Dec 19, 4:35 AM HST | Special Marine Warning | HFO | 115 min | |
| Dec 19, 4:59 AM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 19, 5:46 AM HST | Special Marine Warning | HFO | 119 min | |
| Dec 19, 6:55 AM HST | Special Marine Warning | HFO | 50 min | |
| Dec 19, 7:31 AM HST | Special Weather Statement | HFO | Honolulu | 29 min |
| Dec 19, 7:35 AM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 19, 7:35 AM HST | Special Weather Statement | HFO | Kauai | 25 min |
| Dec 19, 7:45 AM HST | Areal Flood Advisory | HFO | Honolulu | 6 hr |
| Dec 19, 7:51 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Dec 19, 7:54 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 19, 8:15 AM HST | Special Marine Warning | HFO | 90 min | |
| Dec 19, 9:24 AM HST | Special Marine Warning | HFO | 51 min | |
| Dec 19, 9:46 AM HST | Special Marine Warning | HFO | 119 min | |
| Dec 19, 9:54 AM HST | Special Weather Statement | HFO | Honolulu | 21 min |
| Dec 19, 10:34 AM HST | Special Weather Statement | HFO | Honolulu | 26 min |
| Dec 19, 10:44 AM HST | Special Marine Warning | HFO | 31 min | |
| Dec 19, 11:04 AM HST | Flash Flood Warning | HFO | Hawaii | 2 hr |
| Dec 19, 11:36 AM HST | Severe Thunderstorm Warning | HFO | Honolulu | 24 min |
| Dec 19, 11:58 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 19, 12:07 PM HST | Special Marine Warning | HFO | 113 min | |
| Dec 19, 12:30 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 19, 1:56 PM HST | Special Marine Warning | HFO | 2 hr |
Nearby
Severe Thunderstorm Warnings in Hawaii, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.